Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Child has diarrhea, Normal stool test and blood test. Reason?

hi Dr. My 5Years old son having watery diarrea from 5 days stool invest. was normal except few fat globules and few yeast cells blood test was normal too only minimal increase in WBC and ESR what it could be the reseon of non stop diarrhea By the way 4 days before diarrhea he took Flu Shot could it be the side effect of flu shot
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and thanks for the query
This could be a side effect of the flu shot but could be stopped by the time. But as WBC and ESR is high it indicated infection most provably GI track infection. Follow certain precautions like:
1. Give only fresh milk or food to your child.
2. Clean the hand properly before meals.
3. Keep your child hydrated. Give boiled water or RO filtered water with ORS.
4. Keep a check on urine output.
Consult your Physician for proper antibiotic course. Hope this will help you.
Best Wishes
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor